# SDR QXEA9800538

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM LIGHTS ON THE LAST 4 SEAT ROWS ARE INTERMITTANTLY ON.  FOUND 2 BROKEN WIRES UNDER ROW 11.  REPAIRED WIRING. OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
